# SDR KCSA202006221093

- Difficulty date: June 22, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 87,011 hours, 25,928 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AILERON, OUTBOARD FAIL-SAFE FITTING HAS CHAFING DAMAGE.
